Remote Access Transactions of the Moscow Mathematical Society

Transactions of the Moscow Mathematical Society

ISSN 1547-738X(online) ISSN 0077-1554(print)



On the structure of Banach algebras associated with automorphisms

Author: A. V. Lebedev
Translated by: O. Khleborodova
Original publication: Trudy Moskovskogo Matematicheskogo Obshchestva, tom 66 (2005).
Journal: Trans. Moscow Math. Soc. 2005, 105-142
MSC (2000): Primary 46L05
Published electronically: November 18, 2005
MathSciNet review: 2193431
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the structure of the Banach algebra $ B(A, T_g )$ generated by a Banach algebra $ A$ of operators in a Banach space $ D$ and a group $ \{ T_g \}_{g \in G}$ of isometries of $ D$ such that $ T_g A T^{-1}_g = A$. We analyze relations between the existence of an expectation from $ B(A, T_g )$ to $ A$, topological (metric) freeness of the action by automorphisms of the algebra $ A$ induced by $ T_g$, and the dual action of the group $ G$ on $ B(A, T_g )$. The obtained results are applied to the description of the structure of Banach algebras generated by ``weighted composition operators'' in various spaces.

References [Enhancements On Off] (What's this?)

  • 1. G. K. Pedersen, $ C^\ast$-algebras and their automorphism groups. Academic Press, London-New York, 1979. MR 0548006 (81e:46037)
  • 2. M. B. Landstad, Duality theory for covariant systems. Trans. Amer. Math. Soc. 248 (1979) 223-267. MR 0522262 (80j:46107)
  • 3. A. Antonevich and A. Lebedev, Functional differential equations: I. $ C^\ast$-theory. Longman, Harlow, 1994. MR 1413495 (97e:46072)
  • 4. E. Hewitt and K. Ross, Abstract harmonic analysis. Vol. I. Springer-Verlag, Berlin-New York, 1979. MR 0551496 (81k:43001)
  • 5. F. P. Greenleaf, Invariant means on topological groups and their applications. Van Nostrand, New York-Toronto-London, 1969. MR 0251549 (40:4776)
  • 6. N. Bourbaki, Intégration. Ch. I-IV. Hermann, Paris, 1952. MR 0054691 (14:960h)
  • 7. N. Dunford and J. Schwartz, Linear operators. Part I. Wiley, New York, 1958. MR 1009162 (90g:47001a)
  • 8. W. Rudin, Functional analysis. McGraw-Hill, New York-Düsseldorf-Johannesburg, 1973. MR 0365062 (51:1315)
  • 9. P. R. Halmos, The decomposition of measures. Duke Math. J. 8 (1941) 386-392. MR 0004718 (3:50e)
  • 10. J. Bergh and J. Löfström, Interpolation spaces. An introduction. Springer-Verlag, Berlin-New York, 1976. MR 0608963 (82c:46083)

Similar Articles

Retrieve articles in Transactions of the Moscow Mathematical Society with MSC (2000): 46L05

Retrieve articles in all journals with MSC (2000): 46L05

Additional Information

A. V. Lebedev
Affiliation: Belarus State University, Minsk 220050, Belarus
Address at time of publication: Institute of Mathematics, University of Białystok, Akademicka 2, Białystok 15-267, Poland

Published electronically: November 18, 2005
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society